# SDR V0XR201008120001

- Difficulty date: August 12, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N824EX
- Make and model: Dhav DHC8102
- Aircraft serial: 387
- Aircraft time: 33,269 hours, 36,888 cycles
- Engine: Pwa PW120
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490135SP
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK BETWEEN FS 280-319 IS CORRODED BEYOND LIMITS. R & R RT INBD SEAT TRACK.
